Bialgebroid actions on depth two extensions and duality
By Lars Kadison, Korn'el Szlach'anyi. 2003
126 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/34c1124847d22c0c2afd94403f58b887d4b23622
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
In Geometry and Topology
Citations in the corpus
- Skew-monoidal categories and bialgebroids (2012, background): “227 (2011) 745-800 [8] T. Brzezinski, G. Militaru Bialgebroids, ×R-bialgebras and Duality’ J. Algebra 247 (2002) 467 [9] A. Burroni, T-categories, Cah.”
- Hopf Algebroids (2008, methodology): “Symmetrical notions of left and right bialgebroids were formulated and studied by Kadison and Szlachányi in [41].”